# SDR J6BA202502200128

- Difficulty date: January 28, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD (FS621), INTERCOSTAL CRACKED INLINE WITH STINGER 14L.    (FILED CLOSED)    REMOVED AND REPLACED THE INTERCOSTAL INLINE WITH STINGER 14L ON THE AFT SIDE OF THE AFT PRESSURE BULKHEAD FS621.00. WORK DONE IN REFERENCE WITH THE CRJ-200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
